Lupa

Show document

A- | A+ | Print
Title:Distance-regular Cayley graphs on dihedral groups
Authors:Miklavič, Štefko (Author)
Potočnik, Primož (Author)
Files:URL http://dx.doi.org/10.1016/j.jctb.2006.03.003
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:The main result of this article is a classification of distance-regular Cayley graphs on dihedral groups. There exist four obvious families of such graphs, which are called trivial. These are: complete graphs, complete bipartite graphs, complete bipartite graphs with the edges of a 1-factor removed, and cycles. It is proved that every non-trivial distance-regular Cayley graph on a dihedral group is bipartite, non-antipodal, has diameter 3 and arises either from a cyclic di#erence set, or possibly (if any such exists) from a dihedral difference set satisfying some additional conditions. Finally, all distance-transitive Cayley graphs on dihedral groups are determined. It transpires that a Cayley graph on a dihedral group is distance-transitive if and only if it is trivial, or isomorphic to the incidence or to the non-incidence graph of a projective space ▫$\mathrm{PG}_{d-1} (d,q)$▫, ▫$d \ge 2$▫, or the unique pair of complementary symmetric designs on 11 vertices.
Keywords:mathematics, grah theory, distance-regular graph, distance-transitive graph, Cayley graph, dihedral group, dihedrant, difference set
Year of publishing:2007
Number of pages:str. 14-33
Numbering:Vol. 97, no. 1
ISSN:0095-8956
UDC:519.17
COBISS_ID:1909207 Link is opened in a new window
Views:1278
Downloads:57
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:Slovenian
Abstract:Glavni rezultat tega članka je klasifikacija razdaljno-regularnih Cayleyjevih grafov na diedrskih grupah. Naslednje štiri družine takšnih razdaljno-regularnih grafov bomo imenovali trivialne: polni grafi, polni dvodelni grafi, polni dvodelni grafi brez 1-faktorja in cikli. V članku dokažemo, da je vsak netrivialen Cayleyjev razdaljno-regularen graf na diedrski grupi dvodelen, neantipoden, premera 3, ter da je porojen iz ciklične diferenčne množice ali iz diedrske diferenčne množice, ki zadošča nekaterim dodatnim pogojem (če kakšna taka sploh obstaja). Poiščemo tudi vse Cayleyeve razdaljno-tranzitivne grafe na diedrskih grupah. Izkaže se, da je Cayleyjev graf na diedrski grupi razdaljno-tranzitiven natanko takrat ko je trivialen, ali pa izomorfen bodisi incidenčnemu bodisi neincidenčnemu grafu projektivnega prostora ▫$\mathrm{PG}_{d-1} (d,q)$▫, ▫$d \ge 2$▫, ali enolično določenega komplementarnega para simetričnih načrtov na enajstih točkah.
Keywords:matematika, teorija grafov, Cayleyjev graf, razdaljno-regularen graf, razdaljno-trazitiven graf, Cayleyjev graf, diedrska grupa, diferenčna množica

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica